# SDR HEEA083449

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 13,726 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Sticking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG RELAY STICKS INTERMITTENTLY. SCRAPPED.
